It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-09-2012, 07:01 AM   #1
Newbie
(female)
 
Join Date: Aug 2012
Location: ohio
Posts: 2
jessloveslife HB User
Unhappy is there anyone who can offer any insight?

Hello! My name is jess & im 27 years old. To give a whole overview of how im at the point I am today I must start by saying I was involved in a car accident in november of 10. A drunk driver ran a red light doing about 60 and tboned the driver side. I was very fortunate in the aspect that I walked away from it at all. I suffered mild neck strain and a mild concussion and the car was totaled. But obviously things can be replaced, people can not. So I started on my way to recovery with physical therapy for about 6 months. During that time I had heaches and dizziness all day everyday. Eventually at the end of my sessions they had subsided a great deal. And could lead a normal life again. Prior to the accident I was very active. I used to love to play soccer, and coach it, take walks thru the park, travel often, go to concerts and shop! I loved life. When the accident occured it made me embrace moments that much more. I had been with my family doctor for 9years and it seemed as if he was always putting me on an antibiotic and prednisone if I had bronchitis which id get alot, but that's just how he rolled. So I took the liberty of moving on and switching doctors. THAT was the WORST decision I've ever made in my life. That brings me to today and all the unnecessary pain I've had to endure. In february he ran a panel of bloodwork and told me that I had a slightly underactive thyroid. He started me off on levothyroxin 50mcg. In the coming months I had severe heat intolerance,weight gain,trouble breathing and just an overall not well feeling. I then was told to see an endocrinologist. He said maybe you should switch to brandname synthroid. I did, and 4I days later I got hives, a rash, couldn't breathe and was itchy. Went to er and they gave me something to counteract it. I've since been off of all thyroid meds for 11you days now and am so tired and no energy and aches and pains all over. And the absolute worst symptom of all is things don't seem real! Im having such a hard time coping with the sense of derealization and a dream like state. I don't know if its withdrawl from all the meds that were pushed into my system or what. I forgot to also mention that in march I had an mri of the brain for the headaches and dizziness. It came back as consitency of migraines so my new doctor put me on propranolol, a beta blocker for the heart! I was so lethargic and could barely stand or walk on it and had flushing feelings thru my body. So after 3you months on that, I got pulled off cold turkey. This new doctor made me much worse than I've ever been in my entire life. And I am scared that I will never get back to me. I will never enjoy things the way I once could. That my quality of life will always continue to be a poor one. Id give anything to erase these last 7months ,because I feel like I've lost out on precious time. As of last friday I switched back to my old doctor. I hope its not too late for me to get better. Anyone please help.

 
The following 2 users give hugs of support to: jessloveslife
amy4077 (08-10-2012), nola (08-12-2012)
Sponsors Lightbulb
   
Old 08-12-2012, 10:35 AM   #2
Member
(female)
 
Join Date: Jun 2012
Location: New Orleans, La
Posts: 78
nola HB Usernola HB Usernola HB User
Re: is there anyone who can offer any insight?

If you're completely off medication, I think you may just need some time for the withdrawal effects to wear off and it may take awhile. I'm so sorry you are experiencing this. Sounds like you're very susceptible to many types of medicine so I'd be really careful about what you take and be sure to let the doctor know about your prior side effects to the prior meds. Since you've switched back to your old doc, what does he say about the derealization?

 
The following 2 users give hugs of support to: nola
jessloveslife (08-12-2012), solofelix (08-12-2012)
The Following User Says Thank You to nola For This Useful Post:
jessloveslife (08-12-2012)
Old 08-12-2012, 10:53 AM   #3
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 3,053
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: is there anyone who can offer any insight?

Hi Jess,
I hope you soon feel better, a combination of medications can really cause various side effects.
I went through a period of this some years ago and in the end felt like I was dying. In the end I left all medication off ok!!... my situation was different to yours and you really should be guided by your Dr.
I hassen to add it was over a year before I felt anything like right but I gradually began to feel I was going in the right direction.
I want to wish you well and to try and assure you you will reach the same as I did.
Stay with your first Dr and if he's a good one he will support you like mine did me.
Good Luck,

Solofelix.

 
The following user gives a hug of support to solofelix:
jessloveslife (08-12-2012)
The Following User Says Thank You to solofelix For This Useful Post:
jessloveslife (08-12-2012)
Old 08-12-2012, 11:14 AM   #4
Newbie
(female)
 
Join Date: Aug 2012
Location: ohio
Posts: 2
jessloveslife HB User
Re: is there anyone who can offer any insight?

Thank you to everyone for your kindness, support & words of encouragement during this difficult time. My doctor has said that it will take awhile to come off of all of these horrible meds and intetactions. He's hopeful for the best and doesn't feel any permanent damage was done. However every day is still such a struggle, but im trying so hard to remain optimistic and strong in my faith. Thanks everyone again! And I wish you all the best

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!